General Letters in Mathematics

Volume 9 - Issue 2 (5) | PP: 93 - 100 Language : English
DOI : https://doi.org/10.31559/glm2020.9.2.5
527
37

On Katugampola Laplace transform

Mohammed S. El-Khatib ,
Tariq O. Salim ,
Atta A.K. Abu Hany
Received Date Revised Date Accepted Date Publication Date
13/7/2020 8/9/2020 17/10/2020 31/1/2021
Abstract
The aim of this article is to introduce a new form for the Laplace transform. This new definition will be considered as one of the generalizations of the usual (classical) Laplace transform. We employ the new ”Katugampola derivative”, which obeys classical properties and define Katugampola Laplace transform. We obtain some properties of this transform and find the relation between the Katugampola Laplace transform and the usual Laplace one.


How To Cite This Article
El-Khatib , M. S.Salim , T. O. & Abu Hany , A. A. (2021). On Katugampola Laplace transform . General Letters in Mathematics, 9 (2), 93-100, 10.31559/glm2020.9.2.5

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.